Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am using fujivag cl. 3 days. I am 20 week pregnant. after using this medicine when I go stool pass I have thick white discharge. It is reason for, putting medicine. Or other? It is normal?

2 Doctors Answered
This is because of the fungal infection you are having this white discharge. It's not normal and this needs medication if you are on medication continue it.
1 person found this helpful
Hi As you are using this medicine vaginally white discharge can be bcoz of it Thanks
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.